# SDR MASA200601207

- Difficulty date: April 27, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 2,463 hours, 1,853 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5041 SAV - RUDDER LIMIT FAULT STATUS FAULT.  RESET DURING SPOST TEST NO FURTHER ACTION REQUIRED.
